# SDR DALA2016042703386

- Difficulty date: April 25, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 84,983 hours, 12,330 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FRAME ATTACHED BRACKET AT STR 18R, BS 1263 CORRODED.   R & R.
